CSpace

Browse/Search Results:  1-3 of 3 Help

Filters    
Selected(0)Clear Items/Page:    Sort:
Symbolic computation study of (2+1)-dimensional dispersive long wave equations 期刊论文
COMMUNICATIONS IN THEORETICAL PHYSICS, 2006, 卷号: 46, 期号: 2, 页码: 199-202
Authors:  Lu Zhuo-Sheng;  Xie Fu-Ding
Favorite  |  View/Download:11/0  |  Submit date:2018/07/30
dispersive long wave equations  symbolic computation  exact solution  localized structure  
Extended Riccati equation rational expansion method and its application to nonlinear stochastic evolution equations 期刊论文
COMMUNICATIONS IN THEORETICAL PHYSICS, 2006, 卷号: 45, 期号: 5, 页码: 785-789
Authors:  Wang, MJ;  Wang, Q
Favorite  |  View/Download:7/0  |  Submit date:2018/07/30
extended Riccati equation rational expansion method  nonlinear stochastic evolution equation  stochastic mKdV equation  soliton-like solutions  
Lienard equation and exact solutions for some soliton-producing nonlinear equations 期刊论文
COMMUNICATIONS IN THEORETICAL PHYSICS, 2004, 卷号: 41, 期号: 6, 页码: 849-858
Authors:  Zhang, WG;  Chang, QS;  Zhang, QR
Favorite  |  View/Download:13/0  |  Submit date:2018/07/30
solitary wave  Lienard equation  compound KdV equation  compound KdV-Burgers equation  generalized Boussinesq equation  generalized KP equation  Ginzburg-Landau equation